# SDR SWIA200718349

- Difficulty date: June 6, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 6,993 hours, 4,470 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Power Cable
- Condition: Chafed
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT IDG T1 CABLE SHOWS EVIDENCE OF RUBBING AND ARCING AFT OF GENERATOR.  REPLACED IDG POWER CABLE T1 FROM RIGHT IDG TO TB19 IAW WDM 20-11-00.
